Get your Health question answered in 3 easy steps

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having pain in the clitoris and frequent urination. Suggest some medication

Answered by
Dr.
Dr. G.Srinivasan

Urologist

Practicing since :1991

Answered : 1414 Questions

default
Posted on Tue, 18 Dec 2012 in Urinary and Bladder Problems
Question: I am having pain in the clitoris. I feel like urinating every 1 minute and the pressure does not seem to be relieved even after urinating. and there is a lot of pain in clioris during and especially after urinating. Please help. The problem started tonight, just 2 hours back. Menstruation has also started. Kindly advise and prescribe medicine
doctor
Answered by Dr. G.Srinivasan 2 hours later
Hi,
Welcome to XXXXXXX and thanks for your query.
I understand your anxiety.
If the frequency continues, please give a urine sample for culture and sensitivity test. The result takes 48 hours.
Meanwhile you may start on antibiotics of quinolone group. Also take metronidazole along with it. Also, take analgesics to ease out the pain.
We are not supposed to write the exact name and so I have mentioned the group of medicines that would help.
Pls contact the nearest doc for a prescription and physical examination.

Best regards
DR GS

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on Methadone

doctor1 MD

Hey, i was Treated for Ghonorrea twice, i did eurine and blood samples and they seem to come back negative. I still get symptoms for ghonorrea and am very nervous because i was diagnosed about 3 years ago . And Swelling and soarness in the ephydimis still occur .

doctor1 MD

Hi Doctor, Thank you for such service first of all. I am a 23 year old male having this issue or concern for about almost 2 years. It first started during the summer before the past one with pain on my right testicle and constipation. I looked around online and I see that constipation may cause testicular pain. At the beginning the pain was on the right top of testicle and side. It was not a 24/7 pain. it comes goes. but most of the day around 90% of the time I had pain. Since I did not have insurance I did not consult with the doctor. I did take home remedies such as prune juice, dates, and sometime tried dulcolax for the constipation, eventhough it did not work as I needed. Once I got the insurance about a year later I went to the doctor, but testicle pain was not bad as it was before but constipation got worse. Once I did couple of appointments with the doctor he prescribed me to do a colonoscopy and result came back negative. They said it is IBS. Since I had/have gas trouble also they did endoscopy only thing it showed on the endoscopy was some marks were on my beginning of the throat. He took a biopsy of it and result came back negative. Also we did ultrasound of the abdomen and it came back negative as well. Once the testicle pain came back again my doctor prescribed me to a urologist and he did a physical examination and told there is an infection on my epididymis. prescribed me sulfamethadoxale tmp ds for three weeks and it didnt satisfy what my problem. He then did a ultrasound and only thing he found out was there is extra fluid but that is something not worry about and that is not the reason of your pain I am worrying about. About the sexual activity. Due to my backpain, One time I went to spa where they offered masterbation I received it. with my gf I just had oral sex. So since this is something I was worrying about urologist did test for chlamydia and gonorrhea and both result came back negative. I have lost around 15 pounds from the day I saw my physician and I was in so much worried and tensed during these days.
As of now my condition is this, sometimes i get narrow bowel movement(amount of total stool- only a little), sometimes thick one in the beginning and small pieces after that, sometimes I have abdominal pain, left side of my stomach feels something blocking there, gas, bloating(not always but quite often). Mucus on my stool(some time)
Urination- sometimes too often, when I push hard to go to bathroom I have clear discharge from my penis, 3-5 times I have seen white mucus in my urine. some times I have seen my urine is cloudy. When I go to bathroom in the morning, I have seen that my testicle gets larger and feels that all the fluids filled in there that is really uncomfortable. I feel pain or discomfort on right side of the groin it only happens some times and feel pain and discomfort behind the testicle. I do have gas/bloating. I do have a doubt if I lost appetite or not.
Any kind of inputs are appreciated in advance.
Thanks.

doctor1 MD

I have been in Methadone Treatment for 6 Months and have a plan to slowly get off of the Methadone. But i have had to deal with a brutal cycle of constipation. It is to the point now that i bleed from the rock hard stool stretching my rectum. How can i soften my stool? When i feel like i need to go i will use Vaseline, as well Vaseline Suppositories and it still bleeds every time. It Bleeds enough to make the water completely dark pink.If there is no way to soften my stool then what should i use to try and heal my rectum where the bleeding occurs? Thank you for your time. Ben from Arkansas.

doctor1 MD

I have been on methadone for approx. 5 years now at a dose of 30mg taken 4 times daily. This has not only stopped any unpleasant withdrawl symptoms but has also offered considerable relief in easing chronic pain from a severe back injury 11 years ago. For the first 3 years of taking the medication I found that while it was effective in these areas their was an exceptional side effect in that it absolutely obliterated any interest in sex or even the ability to physically have sex. Also I found that I had next to no energy, making many things I used to enjoy fall by the wayside which in turn led to severe depression. After extensive talks with my Doctor I was sent for blood analysis and it was found that my level of testosterone was so low it barely registered. I was then put on a 3 week cycle of injections of 2mls of Delatestryl and for the past several years I have been the person that I used to be (it gave me my life back). Know I have been given a new Doctor at the clinic I attend and he has informed me that he is only there to prescribe methadone and will not be responsible for any other prescriptions. I do not have a family doctor and our emerg has said that this falls outside their domain. The walk in clinic treats every individual that I know so badly that their is no doubt in my mind that they will refuse to continue this presciption. (to give you some perspective on our walk in clinic - I went their several mnths back with sever pneumonia and the Doctor looked at my chart once and told me that I would get know %$#&# narcotics from him and to leave immediately) Any suggestions on how to get across to my knew methadone Doctor (who has only been in prescribing methadone for 2 months) just how much this would severely negatively impact my life?

doctor1 MD

I'm a 76-year-old female with thinning hair. I used 5% minoxidil for a year and had hair regrowth with no side effects. I suddenly got large red stinging patches in places across my face. Stopped using minoxidil 2 months ago but the patches recur...

doctor1 MD

My husband, 83, has had dementia ( primary progressive aphasia ) for 13 years. After bout w/pheumonia almost six months ago, I was advised to keep him in bed. Although he hasn't developed pressure sores/skin problems, he quickly became much...

doctor1 MD

I recently stopped taking Methadone (Aug 19) as per my Dr. He helped me slowly get off and I appreciate it so much. I have fibromyalgia and have been on Hydrocodone/ Acetaminophen 10/325 for over 15 yrs. My problem is that this dosage is no longer...